# SDR UPS02237544

- Difficulty date: January 7, 2002
- Submitted: February 1, 2002
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- Aircraft time: 57,006 hours, 29,107 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Fitting
- Condition: Corroded
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI ON REMOVAL OF NR 5 FLAP TRACK FWD ATTACH FITTING, PITTING CORROSION FOUND IN UPPER HOLE COMMON TO SPECIAL STUD ON TRUNNION SUPPORT FITTING.
